... pressure and severe pain on one side of head. should i seek medical attention?
any injury to the head can cause severe effects (its crazy how many things can happen!) and with the addition of hormonal changes this is a change of overall chemistry so i would see a doctor if it is repetative but if it is the first time then its probably nothing severe (im not a doctor and i havnt done an examination)
Wether it is from the blow to you head or not I believe your symptoms warrant an appointment with the doctor even if it is nothing you will have peace of mind. I hope this helps and hopefullly get you to go get check out. good luck and God Bless. Hope you feel better and have a great holiday
Yes, a old blow to your head can cause delay pain in your head. What you may had received a blow to your head and cause an a brain aneurysm. Also called a cerebral or intracranial aneurysm, is an abnormal bulging outward of one of the arteries in the brain. It is estimated that up to one in 15 people in the United States will develop a brain aneurysm during their lifetime/
With this in mind I would definately see a Neurologist and have him/her do all the tests you need to have. I say a Neurologist as this is what they are skilled in this and do it every day.
Also if you suffer from Severe migraines I would recommend you talk to your doctor about Stadol NS (Butorphanol Nasal spray). It's a scheduled 3 drug so doctors are more likely to prescribe it over the scheduled 2 drugs such as Percocet or Lortab. It usually only takes 1 spray (1mg). It comes in a 2.5ml bottle with a sprayer. It has approx. 15 sprays per bottle so if you only have them a few times a month you'll be fine. I hope this also help. I concur with the upper statement. You should be examined by a doctor ASAP. Happy Holidays!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Nov 2010 • 1 answer
Posted 18 May 2012 • 1 answer
Is ther anything that can help besides reatis for dry eyes. I use it twice a day for 2 yrs plus eye?
Posted 1 Jun 2013 • 2 answers
I have been on timolol eye drops for occular hypertension for about 5 yrs now. A couple of yrs ago I
Posted 29 Oct 2014 • 1 answer
Why. Do I have. These bad migraine s cause it hurts my head and I cant see it gos threw my jaw eyes?
Posted 26 Mar 2015 • 3 answers